# SDR SWAA2017041813174

- Difficulty date: April 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 72,669 hours, 58,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65C35768
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER THRESHOLD DAMAGED.    REPAIRED THE THRESHOLD IAW EA.
